# SDR AALA20130620002

- Difficulty date: June 20, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug MD-10-10F
- Aircraft serial: 53250
- Aircraft time: 62,617 hours, 32,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK ABOVE BIN 14 ON SEAT 14DEF INOPERATIVE.  REPLACED BATTERY PACK ABOVE BIN 14.  OPERATIONS CHECKED NORMAL.
